# SDR DALA2022031501685

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,818 hours, 39,278 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3247 - ATB - DUE TO F/A AND PAX REPORT OF LH UPPER AILERON HINGE CLOSEOUT PANEL DEPARTING THE AIRCRAFT. CORRECTIVE ACTION: FOUND ACCESS PANEL 575AT PARTIALLY MISSING. INBOARD MOUNT BRACKET CRACKED AND PARTIALLY GONE. INBOARD FORWARD SCREWS APPEAR TO BE MISSING.
